# SDR REXA2021110400888

- Difficulty date: October 11, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3180811
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PAX DOOR INTERCOSTAL DD4 CORRODED BETWEEN FS 320.163 AND FS 329.41
"	"REMOVED AND REPLACED INTERCOSTAL DD4 PT#: 601R318081-1 IAW           
CRJ900 SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01, AND 51-42-06- 
001-A01. REINSTALLED BACKUP FITTING IAW CRJ900 SRM 51-42-21-001-001- 
A01 WVAC EMP STAMP # 738 MTC                                         
"
